# SDR EBVR20220518

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 14,105 hours, 10,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAFING WAS FOUND AT F.S. 337.625 ON EXISTING INTERIOR REPAIR DOUBLER AT RH SURROUND DOUBLER, EMERGENCY EXIT LOCATION.                                    
                                                                                                                                                                                                                              
EMERGENCY EXIT SURROUND DOUBLER CHAFFING REPAIRED IAW AQRD ERO-971959 REV: IR DATED 5/11/22 TITLED N643QS EMERGENCY EXIT SURROUND DOUBLER CHAFFING, APPROVED ON FFA FORM 8110-3 DATED 16 MAY 2022.
